# SDR P5CA2018091100283

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,736 hours, 20,371 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2242101575F
- Part serial: 1887001
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS INNER BARREL NR 2 ENG NOSE COWL FROM 5 TO 7 O'CLOCK. IAW AMM 71-11-01-004-002 AND 71-11-01-404-005 REV125 REPLACED NR 2 ENG INNER COWL. COMPLETED THIS JOB AND CONDITION CHECK SATISFACTORY.
